# SDR SWAA2014021024960

- Difficulty date: January 22, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6548687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW FAIRING LOWER CHORD CRACKED AT BS 680, RBL 60.  R & R CHORD IAW SRM & DRAWING.
